| Model Number |
M00562693 |
| Medical Device Problem Codes |
Failure to Cut (2587); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval flexible snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, a snare was used to resect the polyp however the handle cannula got bent when the technician pulled down the handle to resect the polyp.The account withdrew the defective snare from the scope and opened a second snare which worked sufficiently.It was not reported what kind of snare was used to complete the procedure.There were no patient complications reported as a result of this event.